Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
GV-subschemes and their embeddings in principally polarizedabelian varieties
Stockholm University, Faculty of Science, Department of Mathematics. (Algebra and geometry)ORCID iD: 0000-0003-3781-4895
2015 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 288, no 11-12, p. 1405-1412Article in journal (Refereed) Published
Abstract [en]

We prove that any embedding of a GV -subscheme in a principally polarized abelian variety does not factorthrough any nontrivial isogeny. As an application, we present a new proof of a theorem of Clemens–Griffithsidentifying the intermediate Jacobian of a smooth cubic threefold to the Albanese variety of its Fano surface oflines.

Place, publisher, year, edition, pages
2015. Vol. 288, no 11-12, p. 1405-1412
National Category
Algebra and Logic Geometry
Identifiers
URN: urn:nbn:se:su:diva-167051OAI: oai:DiVA.org:su-167051DiVA, id: diva2:1296169
Available from: 2019-03-14 Created: 2019-03-14 Last updated: 2019-03-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Search in DiVA

By author/editor
Tirabassi, Sofia
By organisation
Department of Mathematics
In the same journal
Mathematische Nachrichten
Algebra and LogicGeometry

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf